# SDR 9503369970

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- Engine: Pwa JT8D7B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 976J2526
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,846 hours
- Stage of operation: CL
- Nature of condition: E, H, T
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE DTW-ROC, THE NR 2 GENERATOR EXPERIENCED AN UNCONTAINED FAILURE.  THE GENERATOR FAILURE PENETRATED THE ENGINE FAN CASE CAUSING NR 2 ENGINE TO VIBRATE.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO BUF LANDING WITHOUT INCIDENT.  THE ENGINE WAS REPLACED, RUN-UP, AND TESTED OK.  THE AIRCRAFT RETURNED TO SERVICE.
